MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 SNUGGLE WARM BODY BLANKET; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC. LEVEL 1 SNUGGLE WARM BODY BLANKET; SYSTEM, THERMAL REGULATING
Catalog Number SWU-2113
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's skin was reddened after a level 1 snuggle warm body blanket (set at a temperature of 40 c) was used in an operation.

Brand Name
LEVEL 1 SNUGGLE WARM BODY BLANKET
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7584159
Report Number3012307300-2018-02219
Device Sequence Number1759968
Product Code DWJ
UDI-Device Identifier10610586043475
UDI-Public10610586043475
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberSWU-2113
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1